All trans retinoic acid as the possible cause of necrotizing vasculitis


Paydas S. , Sahin B., Zorludemir S. , Hazar B.

LEUKEMIA RESEARCH, cilt.22, ss.655-657, 1998 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 22 Konu: 7
  • Basım Tarihi: 1998
  • Doi Numarası: 10.1016/s0145-2126(98)00062-9
  • Dergi Adı: LEUKEMIA RESEARCH
  • Sayfa Sayısı: ss.655-657

Özet

All trans retinoic acid (ATRA) is the drug of choice in the treatment of acute promyelocytic leukemia (APL). Generally, it is well tolerated but it has some side-effects, some of which may be fatal. The most severe side-effect of ATRA is ATRA syndrome; the other side-effects are rather dermatologic. Among these vasculitis has not been reported so far. We detected fever and skin lesions in two patients treated with ATRA where histopathologic examination revealed necrotizing vasculitis. With cessation of ATRA. and corticosteroid administration, the lesions healed and fever quickly disappeared. (C) 1998 Elsevier Science Ltd. All rights reserved.